Alert archive / Oklahoma / Special Weather Statements in 2014

Special Weather Statement, NWS Tulsa, OK

August 9, 2014Pushmataha County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Aug 9, 2014, 4:59 PM CDT for Pushmataha County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2014, 4:59 PM CDT (21:59 UTC)
Expired
Aug 9, 2014, 5:30 PM CDT
In force
31 min
Issued by
NWS Tulsa, OK

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 151 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1434 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WWUS84 KTSA 092159
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT SAT AUG 9 2014

OKZ049-053-092230-
CHOCTAW OK-PUSHMATAHA OK-
459 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 459 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF KENT TO 2 MILES SOUTHEAST OF
CLOUDY...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MESSER...KENT...SOBOL...SPEER...
APPLE...ANTLERS...CORINNE...DELA...RATTAN...CLOUDY...OLETA AND
KELLOND.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3416 9583 3417 9578 3423 9578 3443 9505
      3442 9504 3424 9504 3424 9505 3424 9514
      3417 9514 3403 9566
TIME...MOT...LOC 2159Z 321DEG 18KT 3415 9572 3428 9524

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:31 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 9, 3:31 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT SAT AUG 9 2014

.DISCUSSION...

YET ANOTHER EXTENSIVE AREA OF MORNING INTO EARLY AFTERNOON
CONVECTION HAS MOVED THRU THE REGION...LEAVING AN OUTFLOW BOUNDARY
ACROSS SOUTHEAST OKLAHOMA. ONCE THE MCS CLEARS NW AR...THE BEST
CHANCE FOR AFTERNOON STORMS WILL BE DOWN NEAR THE BOUNDARY OVER
SOUTHEAST OKLAHOMA. FOR TONIGHT...THE LATEST LOCAL WRF AND
OPERATIONAL NAM SUGGEST REDEVELOPMENT MAINLY AFTER MIDNIGHT NORTH
OF THE BOUNDARY ACROSS NE/E CNTRL OK DOWN INTO W CNTRL/NW AR.
CONFIDENCE IS NOT OVERLY HIGH HOWEVER. A WEAK DISTURBANCE WILL
TRACK SOUTHEAST ACROSS THE PLAINS SUNDAY/SUNDAY NIGHT ON THE
WESTERN SIDE OF A DEVELOPING UPPER TROUGH OVER THE GREAT LAKES.
HIGHER POPS WILL BE KEPT IN THE EAST/NORTHEAST. CONCOMITANT COLD
FRONT WILL CLEAR US OUT GOING INTO MONDAY...WITH VERY NICE WEATHER
FOR AUGUST COMING UP FOR TUESDAY AND WEDNESDAY. TEMPERATURES WILL
GRADUALLY MODERATE AND THE MOISTURE WILL SLOWLY RETURN FOR THE
LATTER PART OF THE WEEK AND WEEKEND. CHANCES FOR RAIN/STORMS DO
NOT LOOK VERY GOOD AT THIS POINT HOWEVER...SO WILL KEEP THE
MAJORITY OF THIS PERIOD DRY.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  93  72  89 /  50  30  30  10
FSM   74  94  74  92 /  50  40  40  10
MLC   74  96  73  92 /  40  20  30  10
BVO   70  92  70  89 /  50  40  30  10
FYV   69  89  68  87 /  50  40  40  10
BYV   68  89  69  86 /  50  40  40  20
MKO   72  93  72  89 /  50  30  40  10
MIO   70  91  70  88 /  50  40  40  10
F10   73  94  72  90 /  40  30  30  10
HHW   74  97  74  95 /  20  10  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Aug 9, 12:48 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1248 PM CDT SAT AUG 9 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1247 PM CDT SAT AUG 9 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS
	ONSET...THROUGH EARLY EVENING...AND AGAIN LATE TONIGHT.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS .
	ONSET...THIS AFTERNOON.

DISCUSSION...
THE WEAK FRONTAL BOUNDARY ACROSS THE AREA WILL REMAIN THE FOCUS FOR
SCATTERED THUNDERSTORMS THROUGH THIS EVENING...WITH ADDITIONAL
DEVELOPMENT POSSIBLE ONCE AGAIN LATE TONIGHT. A FEW STORMS THROUGH
TONIGHT MAY BRIEFLY BECOME SEVERE WITH DAMAGING WINDS THE MAIN
SEVERE RISK.

ADDITIONALLY...AFTERNOON HEAT INDEX VALUES WILL EXCEED 100
ACROSS MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS...WITH A
FEW SPOTS IN SOUTHEAST OKLAHOMA SEEING HEAT INDICES REACH NEAR
105.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY AND WEDNESDAY...NO HAZARDS.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE WEEKEND BEFORE
IT GETS A PUSH TO THE SOUTH BY MONDAY. SCATTERED THUNDERSTORMS WILL
CONTINUE IN THE VICINITY OF THE FRONT...AND WILL CARRY A LIMITED
SEVERE WEATHER WIND POTENTIAL. AFTERNOON HEAT INDEX VALUES SUNDAY
WILL ONCE AGAIN RANGE FROM 100 TO 105 ACROSS MUCH OF EASTERN
OKLAHOMA AND WEST CENTRAL ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 9, 2:24 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
224 PM CDT SAT AUG 9 2014

OKZ049-073-075-092000-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
224 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...CENTRAL PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 224 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF SARDIS...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STANLEY...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 45 MPH.

LAT...LON 3444 9571 3477 9561 3477 9537 3442 9534
TIME...MOT...LOC 1924Z 000DEG 12KT 3468 9549

LACY
Special weather statement, Aug 9, 2:27 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT SAT AUG 9 2014

ARZ002-010-011-019-020-029-092030-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-WASHINGTON
AR-
227 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CARROLL...EASTERN CRAWFORD...MADISON AND SOUTHEASTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND EASTERN SEBASTIAN

AT 223 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF BEST TO 9 MILES NORTHWEST OF
PINEY TO 9 MILES NORTHWEST OF PATTERSON...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BLUE EYE...
PLEASANT HILL...PARADISE...OAK GROVE...HARMONY...OAK HILL...
GEORGETOWN...MILLTOWN...PATTERSON...PINEY...TAFT...BIDVILLE...RED
STAR...WEATHERS...PLEASANT RIDGE...DENVER...OZARK...MULBERRY...
CHARLESTON...BRANCH...PETER PENDER...VESTA...MEG...DENNING...
CECIL...ALTUS...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...
BARNES...TURNERS BEND...CASS...REDDING...HUNTINGTON...DAYTON...
WASHBURN....MANSFIELD...FORT CHAFFEE...BLOOMER...BERRYVILLE...
EUREKA SPRINGS...OSAGE...GREEN FOREST...DRYFORK...DELMAR...
METALTON...CONNOR...GRANDVIEW...BEAVER...HUNTSVILLE...SAINT
PAUL...PETTIGREW...AURORA...WESLEY...KINGSTON...HINDSVILLE...FORUM...
BEST...DUTTON...PATRICK...BOSTON...DELANEY...WITTER...JAPTON...
MARBLE...ALABAM...CLIFTY...ROCKHOUSE...AND DURHA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3612 9347 3597 9345 3577 9351 3576 9369
      3538 9370 3540 9380 3532 9381 3532 9390
      3523 9393 3522 9402 3513 9404 3514 9413
      3507 9423 3496 9424 3494 9440 3519 9420
      3602 9397 3650 9377 3650 9330 3612 9329
TIME...MOT...LOC 1923Z 288DEG 21KT 3628 9391 3566 9415
          3508 9443
Local storm report, Aug 9, 3:19 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     DOWNBURST        2 W CAMERON             35.13N 94.57W
08/09/2014                   LE FLORE           OK   EMERGENCY MNGR

            HALF OF A MILE STRETCH ALONG HIGHWAY 112 WITH MULTIPLE
            TREES AND POWER LINES DOWN.

&&

PBS
Special weather statement, Aug 9, 4:41 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT SAT AUG 9 2014

OKZ049-053-092215-
CHOCTAW OK-PUSHMATAHA OK-
441 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 442 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF EUBANKS TO 10 MILES SOUTHWEST OF
KELLOND...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MOYERS...KOSOMA...KELLOND...EUBANKS AND
DUNBAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3412 9595 3413 9596 3416 9594 3417 9578
      3444 9579 3451 9575 3452 9568 3449 9550
      3409 9569
TIME...MOT...LOC 2142Z 276DEG 14KT 3443 9567 3419 9578
Special weather statement, Aug 9, 4:42 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CDT SAT AUG 9 2014

OKZ053-092215-
CHOCTAW OK-
442 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL CHOCTAW

AT 443 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF GAY TO 12 MILES SOUTHWEST OF GAY...
MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...HUGO...GAY...GOODLAND AND SOPER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3387 9584 3389 9587 3405 9574 3403 9548
      3391 9555 3393 9559 3390 9563 3390 9567
      3388 9569 3389 9575 3386 9577
TIME...MOT...LOC 2143Z 236DEG 3KT 3395 9570 3385 9579
Special weather statement, Aug 9, 4:59 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT SAT AUG 9 2014

OKZ049-053-092230-
CHOCTAW OK-PUSHMATAHA OK-
459 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 459 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF KENT TO 2 MILES SOUTHEAST OF
CLOUDY...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MESSER...KENT...SOBOL...SPEER...
APPLE...ANTLERS...CORINNE...DELA...RATTAN...CLOUDY...OLETA AND
KELLOND.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3416 9583 3417 9578 3423 9578 3443 9505
      3442 9504 3424 9504 3424 9505 3424 9514
      3417 9514 3403 9566
TIME...MOT...LOC 2159Z 321DEG 18KT 3415 9572 3428 9524

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:03 PM CDTSpecial Weather StatementTSAOttawa42 min
Aug 8, 7:19 PM CDTSpecial Weather StatementTSALeFlore26 min
Aug 8, 7:20 PM CDTSpecial Weather StatementTSAPushmataha25 min
Aug 8, 7:28 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa47 min
Aug 8, 7:39 PM CDTSevere Thunderstorm WarningTSAPushmataha51 min
Aug 8, 7:41 PM CDTSpecial Weather StatementTSALeFlore34 min
Aug 8, 7:56 PM CDTSevere Thunderstorm WarningTSADelaware37 min
Aug 8, 8:05 PM CDTSevere Thunderstorm WarningTSAPushmataha40 min
Aug 8, 8:08 PM CDTSpecial Weather StatementTSALeFlore37 min
Aug 8, 8:22 PM CDTSpecial Weather StatementTSAChoctaw38 min
Aug 8, 8:49 PM CDTSevere Thunderstorm WarningTSAChoctaw41 min
Aug 8, 8:53 PM CDTSpecial Weather StatementTSAPushmataha37 min
Aug 8, 9:38 PM CDTSpecial Weather StatementTSALeFlore37 min
Aug 9, 8:43 AM CDTSpecial Weather StatementTSAPawnee32 min
Aug 9, 9:10 AM CDTSpecial Weather StatementTSAPawnee50 min
Aug 9, 9:51 AM CDTAreal Flood AdvisoryTSAPawnee114 min
Aug 9, 10:39 AM CDTSpecial Weather StatementTSACreek36 min
Aug 9, 1:43 PM CDTSpecial Weather StatementTSAAdair, LeFlore62 min
Aug 9, 2:24 PM CDTSpecial Weather StatementTSAPushmataha36 min
Aug 9, 3:25 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha2 hr
Aug 9, 4:41 PM CDTSpecial Weather StatementTSAAtoka34 min
Aug 9, 4:42 PM CDTSpecial Weather StatementTSAChoctaw33 min
Aug 9, 5:32 PM CDTSpecial Weather StatementTSAChoctaw28 min
Aug 9, 5:58 PM CDTSpecial Weather StatementTSAChoctaw47 min
Aug 9, 2:27 PM CDTSpecial Weather StatementTSACarroll, Franklin, Madison63 min
Aug 9, 2:47 PM CDTSevere Thunderstorm WarningTSAFranklin28 min

Nearby

Special Weather Statements in Oklahoma, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.